# SDR QXEA2016080300506

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 670-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBD CARGO TRACK IN AFT CARGO BAY FROM BS 670 - 782, LBL 10 CORRODED BEYOND LIMITS.   CARGO TRACK REMOVED AND REPLACED IAW SRM 51-42-05, 51-40-15, AND 51-42-75.
